Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 736929, 9 pages
http://dx.doi.org/10.1155/2012/736929
Research Article

Proper Splitting for the Generalized Inverse and Its Application on Banach Spaces

School of Science, Guangxi University for Nationalities and Guangxi Key Laborarory of Hybrid Computational and IC Design Analysis, Nanning 530006, China

Received 7 December 2011; Accepted 16 March 2012

Academic Editor: Jean Michel Combes

Copyright © 2012 Xiaoji Liu and Shaowu Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiaoji Liu and Shaowu Huang, “Proper Splitting for the Generalized Inverse and Its Application on Banach Spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 736929, 9 pages, 2012. https://doi.org/10.1155/2012/736929.